# SDR AALA2000499

- Difficulty date: March 1, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N287AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49299
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FUSELAGE SKIN HAS HEAVY GOUGES VIEWED THROUGH VERTICAL STAB ACCESS PANEL.  REPAIRED PER SRM 53-01 PAGE 9 FIG 2 SHEET 3.  (M)
